# SDR DU4R2006426

- Difficulty date: May 11, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN TRIPLER BS 1466 TO 1478 WL 138.5 BL 0.  REMOVED TRIPLER, FABRICATED AND INSTALLED REPAIR TRIPLER 23 X 12.5 INCHES FROM 2024-T3 .063 IAW B757 SRM 51-40-02, 51-20-01 AND 51-41-00352-013.
